Discussions By Condition: I cannot get a diagnosis.

Rash on Hands

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Alleykatt6
  • April 3, 2008
  • 07:58 PM

Help! I have had a nasty rash on both hands for about 2 years now. I have been to several dermatologists as well as GPs. I've had diagnoses from ringworm to eczema. Nothing has helped, Cortisone, Cloderm, or steroids. On my left hand, it is a spot the size of a quarter on the back of my hand by my thumb. It is very red, dry, and has small bumps on it that weep clear fluid. It itches like crazy, but not constantly. The same rash is on the base of my middle finger of my right hand. The skin will become very dry and peel off from time to time and then seem to go away for a while. After about 2 days it returns full force. I am getting very frustrated and it is embarassing to have to come up with an excuse when people ask me about it. Thank you for any and all help you can offer.

Reply Flag this Discussion

3 Replies:

  • Ask about a screen for parasitic infection.
    aquila 1,263 Replies Flag this Response
  • Blaze: Seemed really viable explanation, but I have none of the other symptoms, barring blurry vision from flourescent lights. I've got one more doctor to try before I surrender to being stuck with this. Thanks for the help!
    Alleykatt6 1 Replies Flag this Response
  • Did any of them ever scrape it and run it through a lab? I would change all soaps to natural, including shampoo or any dyes. Funny, huh. A rash on hands and feet can be syphilis so maybe a series of virus blood work wouldn't hurt.
    Monsterlove 2,921 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?